Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 27, 2013, 9:47 PM CDT for Stewart County, Tennessee. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 9:47 PM CDT (02:47 UTC)
- Expired
- Apr 28, 2013, 3:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:55 PM CDT | FLASH FLOOD | Dover, TN | EMERGENCY MANAGMENT REPORTS WATER RESCUES CONTINUING ACROSS STEWART COUNTY WITH NUMEROUS PEOPLE TRAPPED IN FLOOD WATERS. |
| Apr 28, 2:27 AM CDT | FLASH FLOOD | Dover, TN | ALTHOUGH WATER LEVELS ARE CURRENTLY BEGINING TO RECEED...MAJOR FLASH FLOOD DAMAGE HAS OCCURED ACROSS THE COUNTY. EMA OFFICIALS WILL BEGIN THE PROCESS OF SURVEYING THE DAMAGE AFTER SUNRISE TODAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
959
WGUS54 KOHX 280247
FFWOHX
TNC161-280830-
/O.NEW.KOHX.FF.W.0008.130428T0247Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
947 PM CDT SAT APR 27 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
STEWART COUNTY IN MIDDLE TENNESSEE...
* UNTIL 330 AM CDT
* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 3 TO 4 INCHES HAVE FALLEN THIS
EVENING...WITH ADDITIONAL AMOUNTS OF 1 TO 2 INCHES EXPECTED
OVERNIGHT.
THIS IS A FLASH FLOOD EMERGENCY FOR STEWART COUNTY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING DANGEROUS FLASH
FLOODING ACROSS STEWART COUNTY.
EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED FLOODING ON NUMEROUS
ROADS ACROSS STEWART COUNTY...INCLUDING HIGHWAY 49 IN THE BEAR
SPRING COMMUNITY...INDIAN MOUND ROAD...BIG ROCK ROAD...JOINER HOLLOW
ROAD... ROBERTSON HILL ROAD...WILDLIFE ROAD...NORRIS HANCOCK
ROAD...AND CENTERPOINT ROAD. ALSO...WATER RESCUES AND EVACUATIONS OF
HOMES ARE OCCURRING...AND RESIDENTS OF STEWART COUNTY SHOULD NOT
DRIVE INTO FLOODED ROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3667 8786 3664 8784 3664 8764 3641 8760
3637 8760 3637 8771 3634 8777 3633 8789
3636 8800 3644 8807 3653 8804 3667 8808
3668 8799
$$
052 follow-up statements
357
WGUS74 KOHX 280259
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
959 PM CDT SAT APR 27 2013
TNC161-280830-
/O.CON.KOHX.FF.W.0008.000000T0000Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART TN-
959 PM CDT SAT APR 27 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STEWART COUNTY UNTIL 330
AM CDT...
A FLASH FLOOD EMERGENCY FOR STEWART COUNTY REMAINS IN EFFECT.
AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 3 TO 4 INCHES HAVE FALLEN THIS
EVENING...WITH ADDITIONAL AMOUNTS OF 1 TO 2 INCHES EXPECTED
OVERNIGHT. THIS WILL CONTINUE TO CAUSE DANGEROUS FLASH FLOODING
ACROSS STEWART COUNTY.
EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED FLOODING ON NUMEROUS
ROADS ACROSS STEWART COUNTY...INCLUDING HIGHWAY 49 IN THE BEAR
SPRING COMMUNITY...INDIAN MOUND ROAD...BIG ROCK ROAD...JOINER HOLLOW
ROAD... ROBERTSON HILL ROAD...WILDLIFE ROAD...NORRIS HANCOCK
ROAD...AND CENTERPOINT ROAD. ALSO...WATER RESCUES AND EVACUATIONS OF
HOMES ARE OCCURRING...AND RESIDENTS OF STEWART COUNTY SHOULD NOT
DRIVE INTO FLOODED ROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3667 8786 3664 8784 3664 8764 3641 8760
3637 8760 3637 8771 3634 8777 3633 8789
3636 8800 3644 8807 3653 8804 3667 8808
3668 8799
$$
05995
WGUS74 KOHX 280459
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1159 PM CDT SAT APR 27 2013
TNC161-280830-
/O.CON.KOHX.FF.W.0008.000000T0000Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART TN-
1159 PM CDT SAT APR 27 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR STEWART COUNTY UNTIL 330
AM CDT...
A FLASH FLOOD EMERGENCY REMAINS IN EFFECT FOR STEWART COUNTY.
AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS IN EXCESS OF 4 INCHES HAVE FALLEN THIS
EVENING...WITH ADDITIONAL AMOUNTS AROUND A HALF AN INCH CAN BE
EXPECTED BEFORE THE RAIN ENDS SHORTLY AFTER MID OVERNIGHT. ALTHOUGH
THE RAIN IS COMING TO AND END...DANGEROUS FLASH FLOODING ACROSS
STEWART COUNTY CAN STILL BE POSSIBLE AS THE RUNOFF FLOWS INTO AREA
CREEKS AND STREAMS.
EMERGENCY MANAGEMENT OFFICIALS HAVE REPORTED FLOODING ON NUMEROUS
ROADS ACROSS STEWART COUNTY...INCLUDING HIGHWAY 49 IN THE BEAR
SPRING COMMUNITY...INDIAN MOUND ROAD...BIG ROCK ROAD...JOINER HOLLOW
ROAD... ROBERTSON HILL ROAD...WILDLIFE ROAD...NORRIS HANCOCK
ROAD...AND CENTERPOINT ROAD. ALSO...WATER RESCUES AND EVACUATIONS OF
HOMES ARE OCCURRING...AND RESIDENTS OF STEWART COUNTY SHOULD NOT
DRIVE INTO FLOODED ROADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3667 8786 3664 8784 3664 8764 3641 8760
3637 8760 3637 8771 3634 8777 3633 8789
3636 8800 3644 8807 3653 8804 3667 8808
3668 8799
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 9:07 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 27, 9:07 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 907 PM CDT SAT APR 27 2013 .MESOSCALE UPDATE...THE THUNDERSTORM THAT SHOWED SOME STRONG (ESPECIALLY FROM KHPX)...BUT DISORGANIZED ROTATION ACROSS CHEATHAM AND MONTGOMERY COUNTIES HAD WEAKENED AND MOVED INTO MORE STABLE BOUNDARY LAYER AIR...SO THE TORNADO WARNING WAS CANCELLED. A COUPLE OF SEVERE WARNINGS ARE IN EFFECT. RADAR SUGGESTS LARGE HAIL...BUT VERY WET ENVIRONMENT RESULTING IN MOSTLY HEAVY RAINFALL WITH SOME HAIL REPORTS UP TO NICKEL SIZE. IT APPEARS THAT FLASH FLOODING WILL BE OUR MAIN CONCERN THROUGH THE NIGHT. COLD CLOUD TOPS ARE INDICATED ON SATELLITE OVER OUR NORTHWEST COUNTIES WHERE RAINFALL RATES HAVE APPROACHED 2 INCHES PER HOUR. SEVERAL REPORTS OF FLOODING HAVE ALREADY BEEN RECEIVED. ADDITIONAL COLD CLOUD TOPS ARE BUILDING OVER WEST TN AND WILL EVENTUALLY TRANSLATE EASTWARD...SPREADING THE THREAT FOR FLASH FLOODING TO OTHER PARTS OF THE MID STATE OVERNIGHT. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT UNTIL 15Z SUNDAY. 13 && .PREV DISCUSSION... /ISSUED 621 PM CDT SAT APR 27 2013/ AVIATION UPDATE...FOR 00Z TAF PACKAGE... RADAR INDICATED STRONG THUNDERSTORMS INHIBITING VISIBILITIES AT KCKV AT TAF ISSUANCE. A FLASH FLOOD WARNING WAS ISSUED FOR THIS AREA. BELIEVE THESE STORMS WILL PERSIST THROUGH THE NEXT SIX HOURS. MVFR/IFR WILL PREVAIL FOR KCKV DUE TO THIS ACTIVITY. ELSEWHERE...LOW CEILINGS REMAIN AFTER POTENT RAINS THIS MORNING. BELIEVE DEVELOPMENT OF SHOWERS AND STORMS IS LIKELY OVER THE NEXT 6 HOURS AT KBNA AND KCSV. HAVE INCLUDED SOME IFR TEMPO GROUPS TO ACCOUNT FOR THIS. MANY AMENDMENTS MAY BE NEEDED AS THIS ACTIVITY CONTINUES TO WARRANT CATEGORY CHANGES. PREV DISCUSSION... /ISSUED 533 PM CDT SAT APR 27 2013/ MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH. EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW. ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY. THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING. 13 PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/ UPDATE... MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING. ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT HAVE RECEIVED THE HEAVIER RAINFALL TODAY. BOYD PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/ DISCUSSION... COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE... SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE PLATEAU ON MONDAY. WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE SHORTER TERM. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. &&
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 522 PM CDT SAT APR 27 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-282230- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 522 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24. THIS INCLUDES NASHVILLE. SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING PROBLEMS...ESPECIALLY FOR SMALL STREAMS. INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT THE THREAT APPEARS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY. SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4 INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO SUNDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Special weather statement, Apr 27, 7:38 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT SAT APR 27 2013
TNZ093-280130-
WAYNE-
738 PM CDT SAT APR 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR WAYNE COUNTY...
AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR OLIVE HILL...MOVING NORTHEAST AT 30 MPH.
PEOPLE IN AND AROUND WAYNESBORO SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3547 8784 3549 8780 3549 8778 3535 8761
3515 8795 3519 8799 3529 8799 3530 8801
3530 8802 3533 8802
13Local storm report, Apr 27, 8:25 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
825 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM FLASH FLOOD 6 NE DOVER 36.54N 87.77W
04/27/2013 STEWART TN EMERGENCY MNGR
WATER RESCUE UNDERWAY ON INDIAN MOUND ROAD. VEHICLE
DROVE INTO WATER AND STALLED. INDIVIDUAL WAS TRAPPED IN
VEHICLE.
&&
EVENT NUMBER OHX1300358
TB12Local storm report, Apr 27, 8:34 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
834 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG 6 W SPRINGFIELD 36.50N 86.99W
04/27/2013 ROBERTSON TN AMATEUR RADIO
TREE DOWN ON ROAD REPORTED BY HAM RADIO OPERATORS ON ED
ROSS ROAD.
&&
EVENT NUMBER OHX1300359
TB12Local storm report, Apr 27, 8:39 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
839 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 5 SW SPRINGFIELD 36.45N 86.94W
04/27/2013 E0.88 INCH ROBERTSON TN TRAINED SPOTTER
NICKEL SIZE HAIL FELL IN COOPERTOWN.
&&
EVENT NUMBER OHX1300360
SHLocal storm report, Apr 27, 9:06 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
906 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM FLASH FLOOD 4 NE CLARKSVILLE 36.60N 87.30W
04/27/2013 MONTGOMERY TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 12 TO 14 INCHES OF WATER
OVER THE TRENTON ROAD 4 NE OF CLARKSVILLE. MULTIPLE
AREAS ACROSS TRENTON ROAD ARE IMPASSABLE DUE TO WATER
OVER THE ROAD. ALSO...MANY ADDITIONAL LOW LYING ROADWAYS
ARE IMPASSABLE DUE TO FLOOD WATERS.
&&
EVENT NUMBER OHX1300361
TB12Local storm report, Apr 27, 9:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
932 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 5 NNE GREENBRIER 36.49N 86.76W
04/27/2013 E1.00 INCH ROBERTSON TN TWITTER
WALNUT SIZE HAIL REPORTED ON BETHLEHEM ROAD. CAR
WINDSHIELD REPORTEDLY BUSTED OUT.
&&
EVENT NUMBER OHX1300363
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 33 min |
| Apr 27, 7:15 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 30 min |
| Apr 27, 7:23 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Sumner | 9 hr |
| Apr 27, 7:38 PM CDT | Special Weather Statement | OHX | Wayne | 52 min |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Perry | 49 hr |
| Apr 27, 7:45 PM CDT | River Flood Advisory | OHX | Cheatham | 23 hr |
| Apr 27, 7:46 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Montgomery | 29 min |
| Apr 27, 8:10 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery, Robertson | 35 min |
| Apr 27, 8:26 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 34 min |
| Apr 27, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Montgomery | 34 min |
| Apr 27, 8:56 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 34 min |
| Apr 27, 10:05 PM CDT | Flash Flood Warning | OHX | Davidson, Macon, Smith, Sumner, Trousdale, Wilson | 6 hr |
| Apr 27, 10:48 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry | 27 min |
| Apr 27, 10:51 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more | 3 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Stewart | 56 hr |
| Apr 27, 11:14 PM CDT | River Flood Advisory | OHX | Montgomery | 32 hr |
| Apr 27, 11:19 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 4 hr |
| Apr 27, 11:37 PM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 6 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson, Sumner | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:46 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 11:55 PM CDT | Flash Flood Warning | OHX | Benton, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| Apr 28, 12:17 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 31 hr |
| Apr 28, 1:01 AM CDT | River Flood Advisory | OHX | Davidson, Williamson | 42 hr |
| Apr 28, 1:17 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more | 12 hr |
| Apr 28, 1:31 AM CDT | Tornado Warning | OHX | Bedford, Rutherford | 29 min |
| Apr 28, 1:42 AM CDT | River Flood Warning | OHX | Davidson | 5 hr |
| Apr 28, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 31 min |
| Apr 28, 2:48 AM CDT | River Flood Warning | OHX | Davidson | 8 hr |
| Apr 28, 2:56 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 41 hr |
| Apr 28, 3:01 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more | 10 hr |
| Apr 28, 6:28 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:43 AM CDT | River Flood Advisory | OHX | Williamson | 6 hr |
| Apr 28, 6:52 AM CDT | River Flood Advisory | OHX | Cheatham | 12 hr |
| Apr 28, 8:48 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Apr 28, 9:03 AM CDT | River Flood Advisory | OHX | Davidson | 34 hr |
| Apr 28, 9:33 AM CDT | River Flood Warning | OHX | Montgomery | 53 hr |
| Apr 28, 9:45 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| Apr 28, 10:18 AM CDT | River Flood Warning | OHX | Cheatham | 4 hr |
| Apr 28, 10:34 AM CDT | Special Weather Statement | OHX | Wayne | 8 hr |
| Apr 28, 11:10 AM CDT | River Flood Advisory | OHX | Hickman | 64 hr |
| Apr 28, 11:22 AM CDT | River Flood Advisory | OHX | Giles | 7 hr |
| Apr 28, 11:29 AM CDT | River Flood Advisory | OHX | Davidson | 14 hr |
| Apr 28, 11:50 AM CDT | River Flood Warning | OHX | Davidson | 3 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 14 hr |
| Apr 28, 1:07 PM CDT | River Flood Advisory | OHX | Williamson | 24 hr |
| Apr 28, 1:54 PM CDT | Flash Flood Warning | OHX | Grundy | 3 hr |
| Apr 28, 2:31 PM CDT | Special Weather Statement | OHX | Wayne | 6 hr |
| Apr 28, 4:57 PM CDT | River Flood Advisory | OHX | Grundy | 20 hr |
| Apr 28, 5:03 PM CDT | River Flood Warning | OHX | Hickman | 27 hr |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.